I weigh 112 lbs I have no real over dose symptoms but am still in severe pain is it ok to take more?
No, you have already taken the maximum dose for 4 days in 6 hours. You have taken a huge risk. https://www.drugs.com/aleve.html
No! Contact a doctor ASAP that's a ton of Aleve and for a small person too. If the pain is that bad you need to be seen.
I'LOL never understand someone having Minor pain, taking an overdose of a pain killer, watching for overdose symptoms, then asking can I take more because I haven't overdosed yet.
I understand pain... severe pain. I literally had a abscessed tooth that "woke up" at night, and I was pouring soy sauce on it every 10 minutes (strangely, it does work - found that while obsessively looking all over the Internet for ANYthing to try). First Drs call in the AM was "can you rip the tooth out, PLEASE??? " Cooler heads prevailed and they saved the tooth.
The thing anyone in your position will want to be concerned about is not necessarily what overdose symptoms might be happening right now, but what irreversible damage might happen to the liver and kidneys. That's a powerful drug, and it's the health of your organs that give them "no more than X per day" limits.
Please be careful
Have you been chastised enough? Lol...
Is this the real reason you took so many pills?
This is anonymous so if you want to talk please do.
If it's really a toothache...
Go to the dentist but I don't think that is what it's all about .
Sure you don't want to talk ?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Mar 2011 • 1 answer
Updated 22 Mar 2015 • 1 answer
Updated 1 Aug 2013 • 5 answers
Updated 23 Nov 2017 • 1 answer
Posted 31 Oct 2018 • 0 answers